# SDR CALA2023051501503

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 81,412 hours, 16,889 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Densitometer
- Part number: NA
- Condition: Unknown
- Location: Lt Main Fuel Tan
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INDICATED FUEL INBALANCE OF 2500LBS. FLUCTUATED ALL THE WAY TO EWR UPON REACHING OUT TO THE CREW. CAPTAIN STATES ISSUE IS T/S PER WDM 28-41-21, CHECKED WIRING BTW L FMC AND FQIS, NO INDICATION ONLY. NO ACTUAL LEAK SUSPECTED. WHILE IN FLIGHT, FMC FAULTS. PERFORMED FQIS BITE PER FIM 28-41 FAULT TREE 847. MSG WOULD DIFFER FROM UPPER DISPLAY TOTALIZER. WHEN IN TURBULENCE LM DENS SENSOR FAILURE FAULT ON PREVIOUS LEGS, AND TU 8, TU10 FMC WOULD READ CORRECTLY SAME AS UPPER. SHORTED IN TANK. REQUIRES TANK ENTRY, REF FIM 28-41 F TREE 851. UPDATE TO ADD IMAGES OF DENSITOMETER. REMOVED AND REPLACED LEFT MAIN PROBES 8 AND 10 IAW AMM 28-41-01, 12349R513, UAL WO 3074846. IDT PERFORMED BY TANK TIGERS QC REMOVED AND REPLACED LEFT MAIN DENSITOMETER IAW AMM 28-41-03. F.COSENTINO V898461. BITE/OPS CHECKED GOOD IAW AMM 28-41-00-715-001-002. COMPLIED WITH ALL CDCCL STEPS WITHIN. WORK PERFORMED BY TANK TIGERS ON WO ADD EMP:V898461 ONE TIME IDT GRANTED TANK TIGERS QC F.COSENTINO V898461
